Advertisement
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Have you ever had..

Posted by   + Show Post
Major side effects from birthcontrol?
I'm not talking some of the normal stuff but major?
Like 20+ lb weight gain?
Depression?
Psychological effects? Panic attacks??
Blood issues? High BP?
Ext
Posted on the NEW CafeMom Mobile
by on Jan. 25, 2013 at 4:05 PM
Replies (21-30):
OliviasMommy611
by on Jan. 26, 2013 at 12:43 PM
It didn't make you bipolar, it may caused mood swings but not clinically dx bipolar.

Quoting wifeynmommie80:

Birth control actually made me bipolar.  Like insane, I would  sweet one moment and then a total crazy bitch the next . Anything the slightest would set me off. I am no longer on birth control. Like my husband told me I can't live with you on it. I haven't been on it in 10 years.

Posted on CafeMom Mobile
DixieFlower
by on Jan. 26, 2013 at 8:09 PM

I had large weight gain from depo when I took it.

Shaybay218
by Shayla on Jan. 27, 2013 at 12:13 AM

Nope...but my cousin gained 46 pounds off of bc...

MTSuperMomof4
by on Jan. 27, 2013 at 1:16 AM
Yes!!!! Too scary to recount! Will NEVER take it again. The hubby is getting neutered :)
Janet
by Ruby Member on Jan. 27, 2013 at 12:02 PM

 Some of the BC pills made me sick to my stomach. I had to go through a few to find one that didn't but they did find one.

mommyangel49
by Member on Jan. 27, 2013 at 6:31 PM

You need to try something else.  Get to your doctor

luvmybug
by Amanda on Jan. 27, 2013 at 7:00 PM
No.
Posted on the NEW CafeMom Mobile
Strength4Karma
by on Jan. 27, 2013 at 7:51 PM
On da pills, I was nauseous 24/7. I always felt like vomiting, n I had no appetite. I switch to the nuva_ring n it was hell. After sex, the pain in my lower stomach was unbearable. It literally felt like I was being stabbed over n over again, n those pain last for days, then went away. I got off of those immediately, after I was sure it was da ring. I decided not to get on bc at all. My body juz don't agree w/ it.
Posted on the NEW CafeMom Mobile
MommyBell
by on Jan. 27, 2013 at 8:10 PM

one bc made me start every morning.

depo i have gained 16 pounds and have been light bleeding for three weeks

I knew one girl who went psyco on her husband on the iud

twynns
by Member on Feb. 8, 2013 at 7:27 AM
Sorry, I'm just seeing this :/ It was the only thing (taking them) that I started to do that was different. When I seriously felt like I was loosing it, I stopped and asked myself that question.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)